# SDR UIEA200600007

- Difficulty date: February 21, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 91,552 hours, 20,086 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65B0853395
- Condition: Cracked
- Location: Te Flaps
- Part time: 91,552 hours, 20,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B MIDFLAP COVE PANEL CRACKED 18 INCHES LONG AT 3RD SUPPORT ARM I/B OF NR 1 CANOE.
